# SDR CHQA200700083

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 15,830 hours, 13,554 cycles
- Engine: Ge CF343B1
- Engine time: 15,830 hours, 13,554 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5429
- Condition: Binding
- Location: T/E Flap
- Part time: 1,882 hours, 1,331 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

IAH TO AMA - DURING APPROACH TO AMA, THE FLAPS FAILED AT ZERO DEGREES WHEN SELECTED TO 8 DEGREES.  ATC WAS NOTIFIED AND THE QRH WAS FOLLOWED.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS INSPECTED BY EMERGENCY PERSONNEL BEFORE TAXING TO THE GATE.  MAINTENANCE WAS ABLE TO DUPLICATE THE FLAP FAIL ON THE GROUND.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM AND DURING THE COURSE OF TROUBLESHOOTING, THE FLAP POWER DRIVE UNIT, FLAP ELECTRONIC CONTROL UNIT, AND THE FLAP LEVER WERE REPLACED, ALL NO FIX.  THE RIGHT INBOARD FLAP ACTUATOR WAS FOUND TO BE BINDING WHEN MAINTENANCE WAS RE-RIGGING THE FLAP SYSTEM.  THE RIGHT INBOARD FLAP ACTUATOR WAS REPLACED AND THE FLAP SYSTEM OPERATED NORMALLY.
